Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS Birmingham, AL

June 24, 2015Lee County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2015, 6:34 PM CDT for Lee County, Russell County, Alabama. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 6:34 PM CDT (23:34 UTC)
Expired
Jun 24, 2015, 7:30 PM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lee County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 65 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:47 PM CDTTSTM WND DMG3 S Beulah, ALTREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD 638
Jun 24, 6:50 PM CDTTSTM WND DMG1 Wsw Smiths Station, ALSPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION. LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY 231.
Jun 24, 6:52 PM CDTTSTM WND DMG4 Nnw Phenix City, ALSPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY AREA INCLUDING ALONG COUNTY ROAD 553

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2208 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS54 KBMX 242334
SVRBMX
ALC081-113-250030-
/O.NEW.KBMX.SV.W.0077.150624T2334Z-150625T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RUSSELL COUNTY IN SOUTHEASTERN ALABAMA...
  LEE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 730 PM CDT

* AT 633 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM COLUMBUS TO BLEECKER TO NEAR BEANS MILL...MOVING
  WEST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AUBURN...PHENIX CITY...OPELIKA...SMITHS...SMITHS STATION...
  LADONIA...BEANS MILL...UCHEE...BLEECKER...GRIFFEN MILL...BEULAH...
  SEALE...RUSSELL COUNTY SPORTS COMPLEX...BEAUREGARD...CRAWFORD...
  LADONIA SPORTS COMPLEX...FORT MITCHELL ACTIVITY CENTER...GOAT ROCK
  LAKE...PHENIX DRAG STRIP AND MOUNT JEFFERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3226 8507 3228 8543 3273 8544 3273 8529
      3275 8528 3274 8512 3269 8512 3266 8509
      3265 8511 3263 8508 3258 8507 3252 8501
      3246 8500 3242 8496 3241 8498 3239 8497
      3238 8499 3238 8497 3233 8501 3229 8493
TIME...MOT...LOC 2333Z 068DEG 34KT 3245 8498 3260 8516 3273 8529 

HAIL...<.75IN
WIND...60MPH
 
$$

56
1 follow-up statement
690 
WWUS54 KBMX 250001
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT WED JUN 24 2015

ALC081-113-250030-
/O.CON.KBMX.SV.W.0077.000000T0000Z-150625T0030Z/
RUSSELL AL-LEE AL-
701 PM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN RUSSELL AND LEE COUNTIES...

AT 701 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RUSSELL COUNTY SPORTS COMPLEX TO NEAR BEAUREGARD
TO NEAR OPELIKA...MOVING WEST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AUBURN...PHENIX CITY...OPELIKA...SMITHS...SMITHS STATION...LADONIA...
BEANS MILL...UCHEE...BLEECKER...GRIFFEN MILL...BEULAH...SEALE...
RUSSELL COUNTY SPORTS COMPLEX...BEAUREGARD...CRAWFORD...LADONIA
SPORTS COMPLEX...FORT MITCHELL ACTIVITY CENTER...GOAT ROCK LAKE...
PHENIX DRAG STRIP AND MOUNT JEFFERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3226 8507 3228 8543 3273 8544 3273 8529
      3275 8528 3274 8512 3269 8512 3266 8509
      3265 8511 3263 8508 3258 8507 3252 8501
      3246 8500 3242 8496 3241 8498 3239 8497
      3238 8499 3238 8497 3233 8501 3229 8493
TIME...MOT...LOC 0001Z 084DEG 27KT 3236 8518 3252 8532 3266 8544 

HAIL...<.75IN
WIND...60MPH
 
$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:54 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 24, 3:54 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 PM CDT WED JUN 24 2015

.DISCUSSION...

TONIGHT THROUGH FRIDAY NIGHT...LAST NIGHTS CONVECTION HAS REALLY
PLAYED A ROLE IN DELAYING THE ONSET OF THUNDERSTORMS OVER CENTRAL
ALABAMA. SOME AREA HAVE SIMPLY NOT RECOVERED AT ALL WITH SURFACE
DEW POINTS DROPPING INTO THE MID 60S. SATELLITE IMAGERY MAKES
CENTRAL ALABAMA APPEAR IN THE MIDDLE OF THE RING OF FIRE. THIS
WILL SOON CHANGE AS WE EXPECT DEVELOPMENT IN EAST AND SOUTHEAST
AREAS OR MOVE IN FROM GEORGIA. THE INSTABILITY PARAMETERS EXPECTED
THE NEXT FEW HOURS WILL BE SUFFICIENT FOR UN ORGANIZED SEVERE
THUNDERSTORMS WITH A POTENTIAL OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. ATLANTA JUST HAD A WIND GUST OF 61 MPH WITH STORMS
EAST OF US. KEPT THE MENTION OF THUNDERSTORMS GOING ALL NIGH AS
THERE WILL BE THE POTENTIAL OF MESOSCALE INTERACTIONS AT ANY
TIME...BUT AN OVERALL DECREASE IS COVERAGE IS ANTICIPATED. THE ONE
FLY IN THE OINTMENT WOULD BE IF A COLD POOL CAN BE ESTABLISHED
ENOUGH TO PRODUCE A MORE EXTENSIVE THUNDERSTORM AREA AND IT MOVE
WESTWARD INTO THE AREA...WILL MONITOR CLOSELY.

DECREASED POPS EVER SO SLIGHTLY ON THURSDAY AS MOISTURE AND
BOUNDARIES APPEAR TO BE A BIT LESS. WILL HAVE TO MONITOR THE
SURFACE DEW POINTS CLOSELY...BECAUSE IF THEY CAN REMAIN INTO THE
70S AND TEMPS ARE EVEN SLIGHTLY HIGHER...HEAT INDICES WILL BE
NEAR 105 DEGREES. AT THIS TIME...WILL NOT ISSUE AN ADVISORY FOR
THURSDAY AFTERNOON.

MOST MODELS INDICATE AN UPPER DISTURBANCE MOVING OVERHEAD ON
FRIDAY AHEAD OF THE SURFACE COLD FRONT. MOISTURE AND INSTABILITY
WILL BE GOOD...THEREFORE...STRONG STORMS ARE POSSIBLE EACH
AFTERNOON ESPECIALLY FRIDAY. GUSTY WINDS...LIGHTNING AND HAIL WILL
BE THE THREATS.

SATURDAY THROUGH TUESDAY...COLD FRONT PUSHES THROUGH THE AREA
SATURDAY AND SATURDAY NIGHT AS UPPER-LEVEL TROUGH DEEPENS. EXPECT
WIDESPREAD RAIN CHANCES ALONG AND AHEAD OF THE FRONT AND
MAINTAINED HIGH POPS. 0-6 KM BULK SHEAR VALUES INCREASE RIGHT
ALONG THE FRONT TO AROUND 30 KTS WHICH IS UNSEASONABLE FOR LATE
JUNE AND COULD ALLOW FOR STORM ORGANIZATION. STRONGER STORMS WILL
BE POSSIBLE BUT CONFIDENCE IN SEVERE STORMS IS NOT HIGH ENOUGH TO
INCLUDE IN THE HWO AT THIS TIME...AND WIDESPREAD SHOWERS/STORMS
AHEAD OF THE FRONT COULD HINDER DESTABILIZATION. MODELS SEEM TO BE
TRENDING A LITTLE QUICKER IN MOVING THE FRONT OUT OF THE AREA
SUNDAY MORNING. POPS ON SUNDAY HAVE BEEN DECREASED A BIT AND MAY
NEED TO BE DECREASED FURTHER IF TRENDS CONTINUE. FOR MOST AREAS
SUNDAY WILL BE A VERY PLEASANT DAY WITH HIGHS IN THE MID 80S AND
COMFORTABLE DEWPOINTS. LOW PW VALUES WILL RESULT IN DRY CONDITIONS
EXPECTED. HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ON MONDAY
AND TUESDAY WILL BE NEAR SEASONAL AVERAGES. MODELS DIFFER ON A
POSSIBLE SHORTWAVE MOVING DOWN THE BASE OF THE TROUGH ON MONDAY
AND MONDAY NIGHT SO WILL KEEP POPS LOW. MORE SEASONABLE RAIN
CHANCES RETURN BY TUESDAY.

75 32/DAVIS

&&

.AVIATION...
18Z TAF DISCUSSION.

ANTICIPATE SCATTERED CONVECTION LATE THIS AFTERNOON SO HAVE
CONTINUED WITH VCTS AT ALL TERMINALS THRU EARLY EVENING. MGM/TOI
COULD SEE SOME BRIEF MVFR CIGS OVER THE NEXT HOUR BUT VFR WILL
PREVAIL. WINDS WILL GENERALLY BE OUT OF THE W/NW AT 5-10 KTS TODAY
THEN BECOMING LIGHT/CALM OVERNIGHT. SOME PATCHY FOG COULD BE
POSSIBLE LATE TONIGHT NEAR SUNRISE IF SKIES CLEAR...BUT
CONFIDENCE IS TOO LOW ATTM.

19

&&

.FIRE WEATHER...

SHOWERS AND THUNDERSTORMS ALONG WITH HOT AND HUMID CONTINUES WILL
CONTINUE THE NEXT FEW DAYS. THE HIGHEST RAIN CHANCES WILL BE ON
FRIDAY AND SATURDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA
LATE SATURDAY...DECREASING RAIN CHANCES SUNDAY AND MONDAY.
TEMPERATURES WILL DROP OFF SUNDAY AND MONDAY WITH DRIER AIR ALSO
IN PLACE. RELATIVE HUMIDITY VALUES WILL NOT BE EXTREMELY LOW.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  95  75  88  72 /  20  30  20  60  50
ANNISTON    74  93  74  87  72 /  20  30  20  60  50
BIRMINGHAM  77  94  76  88  74 /  20  30  20  60  50
TUSCALOOSA  75  95  76  90  74 /  20  30  30  60  40
CALERA      75  91  74  88  73 /  20  30  30  60  40
AUBURN      73  90  73  87  72 /  40  40  40  60  40
MONTGOMERY  75  95  76  91  75 /  40  40  40  60  40
TROY        73  94  73  90  72 /  40  50  40  60  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 2:06 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT WED JUN 24 2015

ALZ011>015-017>050-252215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
206 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS EAST CENTRAL ALABAMA THROUGH
9PM. AREAS IMPACTED WILL GENERALLY BE ALONG AND EAST OF A LINE
FROM ANNISTON TO ROCKFORD TO MONTGOMERY. THE MAIN THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HOT TEMPERATURES ARE POSSIBLE AGAIN THURSDAY ACROSS PORTIONS OF CENTRAL
ALABAMA. HEAT INDEX VALUES REACHING NEAR OR ABOVE 105 DEGREES WILL
BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 24, 5:51 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT WED JUN 24 2015

ALZ029-038-242345-
RANDOLPH AL-CHAMBERS AL-
551 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDOLPH AND CHAMBERS
COUNTIES UNTIL 645 PM CDT...

AT 551 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRYSTAL LAKE TO
FREDONIA TO NEAR WEST POINT...AND MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...ROANOKE...LAFAYETTE...STROUD...LA FAYETTE...
WADLEY...RED LEVEL...WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...
WELCH...CRYSTAL LAKE...RIDGE GROVE...PENTON...HUGULEY...TRAMMEL
CROSSROADS...FAIRFAX AND CHAMBERS COUNTY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3277 8514 3275 8514 3275 8528 3273 8529
      3273 8540 3274 8543 3273 8543 3274 8549
      3273 8549 3273 8559 3311 8559 3311 8563
      3314 8566 3319 8565 3333 8528 3286 8519
      3285 8516 3281 8517 3277 8512
TIME...MOT...LOC 2251Z 046DEG 14KT 3322 8539 3301 8528 3287 8509

56
Special weather statement, Jun 24, 5:58 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT WED JUN 24 2015

ALZ012-242330-
LAMAR AL-
558 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 630
PM CDT...

AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SULLIGENT...MOVING SOUTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...DETROIT...BEAVERTON...LAMAR COUNTY AIRPORT...
CREWS...BEDFORD...HENSON SPRINGS...LAMAR COUNTY PUBLIC LAKE AND PINE
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3400 8821 3406 8811 3406 8810 3396 8795
      3370 8818 3367 8826
TIME...MOT...LOC 2258Z 045DEG 11KT 3393 8814

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:30 PM CDTSpecial Weather StatementBMXMarion60 min
Jun 23, 11:55 PM CDTSpecial Weather StatementBMXSt. Clair35 min
Jun 24, 12:22 AM CDTSpecial Weather StatementBMXFayette, Lamar53 min
Jun 24, 12:26 AM CDTSpecial Weather StatementBMXTalladega49 min
Jun 24, 12:47 AM CDTSpecial Weather StatementBMXTalladega43 min
Jun 24, 2:18 AM CDTSpecial Weather StatementBMXTalladega27 min
Jun 24, 4:11 AM CDTSpecial Weather StatementBMXBullock, Montgomery64 min
Jun 24, 7:24 AM CDTAreal Flood AdvisoryBMXPike111 min
Jun 24, 5:51 PM CDTSpecial Weather StatementBMXChambers54 min
Jun 24, 5:58 PM CDTSpecial Weather StatementBMXLamar32 min
Jun 24, 6:05 PM CDTSevere Thunderstorm WarningBMXLamar40 min
Jun 24, 6:20 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph55 min
Jun 24, 6:41 PM CDTFlash Flood WarningBMXLamar3 hr
Jun 24, 6:48 PM CDTSpecial Weather StatementBMXTallapoosa57 min
Jun 24, 6:52 PM CDTSpecial Weather StatementBMXCleburne38 min
Jun 24, 6:57 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion48 min
Jun 24, 6:58 PM CDTSevere Thunderstorm WarningBMXChambers35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.